# SDR SWAA2021020442258

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER CRACKED. / CLEANED R/H VAPOR BARRIER DRILLED HOLES STOP DRILL CRACK PERFORMED DRY OUT NO WATER FOUND SIZE OF CRACK 12' INSTALLED A PERMENANT REPAIR AS PER B737-7 SRM 51-70-04-4R-10 MATERIAL USED PO# 1691080 AND PO# 1480720
